Alert archive / New York / Flash Flood Warnings in 2006
Flash Flood Warning 8, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jul 22, 2006, 1:27 PM EDT for Herkimer County, New York. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2006, 1:27 PM EDT (17:27 UTC)
- Expired
- Jul 22, 2006, 3:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Herkimer County, NY
The radar
The Albany radar (KENX), 86 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 2:00 PM EDT | FLASH FLOOD | Little Falls, NY | STATE OF EMERGENCY DECLARED AS OF 2 PM ACROSS SOUTHERN HERKIMER COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 594 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 221728
FFWALY
NYC043-221930-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
127 PM EDT SAT JUL 22 2006
THE NATIONAL WEATHER SERVICE IN ALBANY CONTINUES THE
* FLASH FLOOD WARNING FOR...
SOUTHERN HERKIMER COUNTY IN EASTERN NEW YORK
THIS INCLUDES THE CITIES OF...LITTLE FALLS...ILION...HERKIMER
* UNTIL 330 PM EDT
* AT 121 PM EDT...THE PUBLIC HAS REPORTED FLASH FLOODING FROM TODAYS
HEAVY RAIN OVER THE WARNED AREA...AND RADAR CONTINUED TO INDICATE
HEAVY RAIN. THE HEAVY RAIN SHOULD DIMINISH OVER THE NEXT 2 HOURS
AND MAY COMPLETELY END.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEWPORT...
MOHAWK...MIDDLEVILLE...FRANKFORT AND DOLGEVILLE
ADDITIONAL RAINFALL AMOUNTS OF 0.5 TO 1.5 INCHES ARE POSSIBLE IN THE
WARNED AREA.
LAT...LON 4279 7493 4286 7474 4319 7466 4320 7514
4306 7524 4284 7524
$$
SNDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 10:12 AM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jul 22, 10:12 AM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1012 AM EDT SAT JUL 22 2006 .SHORT TERM /REST OF TODAY/...BUSY MORNING. UPDATED GRIDS TO ADDRESS HEAVY RAIN AND EMBEDDED THUNDERSTORMS ACROSS THE MOHAWK VALLEY AND WESTERN ADIRONDACKS...WX...POPS...QPF AND ALSO AJUSTED HOURLY TEMPS. NO CHANGES BEYOND THIS AFTERNOON. && .PREV DISCUSSION... /ISSUED 535 AM EDT SAT JUL 22 2006/ SHORT TERM /REST OF TODAY/... SOME SCT ELEVATED CONVECTION HAS FIRED AHEAD OF THE WARM FRONT /OLD COLD FRONT LIFTING NORTH/ AND A WEAK SFC TROUGH ANALYZED BY THE LATEST 40KM RUC IN SW ULSTER COUNTY. WE DIDNT HAVE THUNDER IN THE ZFP/GRIDS UNTIL AFTER NOONTIME...THEREFORE WE HAVE PLACED CHANCES OF THUNDER IN EARLIER. UPDATE...WASULA PREV DISCUSSION... /ISSUED 344 AM EDT SAT JUL 22 2006/ SYNOPSIS...LOW PRESSURE NEAR THE TENNESSEE VALLEY THIS MORNING WILL MOVE NORTHEAST ALONG A STATIONARY FRONT THAT EXTENDS FROM THE GULF OF MAINE SOUTHWEST...FROM SOUTHERN NEW ENGLAND...AND INTO THE MID ATLANTIC STATES REGION. THE LOW WILL BRING PERIODS OF HEAVY RAINFALL AND EMBEDDED THUNDERSTORMS TO EASTERN NEW YORK AND WESTERN NEW ENGLAND LATE IN THE MORNING SATURDAY THROUGH MOST OF THE MORNING ON SUNDAY. THE LOW WILL REACH EASTERN MAINE BY NOONTIME SUNDAY. HIGH PRESSURE NEAR THE OHIO VALLEY WILL FILTER DRIER AIR AND SEASONABLE TEMPERATURES OVER THE FORECAST AREA SUNDAY AFTERNOON INTO TUESDAY. BIG PICTURE...SOME SUBTLE CHANGES OCCURRING AT THE 500 MB LEVEL OVER NORTH AMERICA THIS MORNING. THE 00Z RAOB DATA OVERLAYED WITH GFS H500 HEIGHTS...THE WATER VAPOR LOOP AND 15 MIN LTG SHOWS A HIGH AMPLITUDE H500 THERMAL RIDGE OVER THE WESTERN HALF OF CANADA AND THE LOWER 48...A PROGRESSIVE POSITIVELY TILTED TROUGH IS MOVING THROUGH THE WRN GREAT LAKES REGION...UPPER MS RIVER VALLEY AND THE MIDWEST. FAST W/SW FLOW IS OVER THE NORTHEAST. A PAIR OF MESOSCALE CONVECTIVE SYSTEMS ARE ONGOING AHEAD OF THE H500 LONG WAVE TROUGH OVER THE CNTRL MS AND TN VALLEYS. PROLIFIC MOISTURE PLUMES ARE EVIDENT ON THE WATER VAPOR LOOP. THE MOISTURE ASSOCIATED WITH THESE MCS/S WILL RIDE ALONG A STATIONARY FRONT NEAR THE SOUTHERN NEW ENGLAND COASTLINE AND THE UPPER MID ATLANTIC STATES THIS MORNING. AN AREA OF LOW PRESSURE WILL DEVELOP AND MOVE NORTHEASTWARD OVER THE UPPER MID ATLANTIC STATES AND NORTHEAST WITH PERIODS OF RAIN. THE H500 TROUGH OVER THE NORTHEAST WILL BE REPLACED BY ZONAL FLOW QUICKLY BY TUE. SHORT TERM /TODAY THROUGH MONDAY/... AT 0600Z...THE COLD FRONT THAT PRODUCED THE SCT SVR WEATHER OVER SRN NEW ENGLAND AND SRN NY HAS BECOME STATIONARY OVER ERN PA...SRN NY AND EXTREME SRN NEW ENGLAND. A SERIES OF MCS/S WILL BE MOVING NORTHEAST ALONG THE BOUNDARY. WE ARE EXPECTING ONE BONAFIDE LOW PRESSURE SYSTEM TO FORM NEAR THE OH RIVER VALLEY...AND A TRACK TO CARRY THE LOW OVER THE LOWER CATSKILLS AND KPOU BTWN 18Z-03Z. THIS WAVE OF LOW PRESSURE AND OVER RUNNING PCPN AHEAD OF THE BOUNDARY WILL PRODUCE PERIODS OF RAIN...HEAVY AT TIMES. THE RIGHT REAR QUADRANT/ANTICYCLONIC ENTRANCE REGION OF AN H250 JET STREAK OF AROUND 100 KNOTS WITH STRONG UPPER LEVEL DIVERGENCE WILL HELP ENHANCE THE RAINFALL. PRECIPITABLE WATER VALUES RISE TO 1.75-2.25 OVER THE BULK OF THE FCST AREA IN THE AFTERNOON. STRONG QG OMEGA IS FORECAST BY THE GFS...WRF AND CAN REGIONAL..ESPECIALLY IN THE AFTERNOON. WE HAVE FOLLOWED A WRF...UKMET...CAN REG TRACK WITH THE GFS BEING SLIGHTLY FURTHER NORTH. RAINFALL AMOUNTS OF A HALF AN INCH TO TWO INCHES WILL OCCUR PRIOR TO 00Z SUN. WE HAVE ALSO PLACED A CHANCE OF THUNDERSTORMS IN FROM THE MOHAWK RIVER VALLEY...GREATER CAPITAL REGION AND SRN VT SOUTHWARD. SPC...HAS PLACED COUNTIES SOUTH OF THE CAPITAL DISTRICT IN A SLIGHT RISK. THIS INCLUDES BERKSHIRE COUNTY. FROM OUR LOCAL ASSESSMENT THIS IS VERY MARGINAL DUE TO A LACK OF BOUNDARY LAYER HEATING AND LIMITED INSTABILITY. SBCAPE VALUES OFF THE WRF AND GFS ARE GENERALLY 500 J/KG OR LOWER. MOST UNSTABLE CAPE /MUCAPE/ VALUES FROM H1000-500 ARE IN EXCESS OF 1000 J/KG. THERE WILL BE A STRONG SHEAR ZONE BETWEEN THE LOW LEVEL BAROCLINIC ZONE AHEAD OF THE WAVE WHICH IS YIELDING 0-3 KM HELICITY VALUES OF 100-300 M2/S2. THE BOUNDARY LAYER WILL BE RICH IN MOISTURE WITH SFC DEWPOINTS AROUND 20C AND H850 THETA-E VALUES OF 335-340K. THIS CATCHES YOUR ATTENTION...BUT THE DEGREE AND AMOUNT OF INSTABILITY WILL GAGE WHETHER ISOLD SEVERE OCCURS. THE SOUTHWESTERLY H850 LLJ OF 40-50 KTS STAYS SOUTH AND EAST OF THE FCST AREA OVER SRN NEW ENGLAND. WE ARE NOT GOING TO USE ENHANCED WORDING IN THE ZONE FORECAST PRODUCT BASED ON OUR LOCAL ASSESSMENT. WE WILL INCLUDE A MENTION OF ISOLD SVR TSRAS WITH WET MICROBURSTS BEING THE MAIN THREAT. WE RAISED POPS TO CATEGORICAL VALUES OF 80-100% SAT PM. SAT NIGHT...THE RAIN CONTINUES...WITH THE HEAVIEST SURGE OCCURRING PRIOR TO 06Z. THE WAVE REACHES S-CNTRL NEW ENGLAND BY THIS TIME BASED ON THE MAJORITY OF THE GUIDANCE. WE ARE EXPECTING RAIN TOTALS FOR THE EVENT OF 1-3...WITH THE HEAVIEST QPF SOUTH AND EAST OF THE CAPITAL DISTRICT. THIS WOULD INCLUDE THE LOWER CATSKILLS...MID HUDSON VALLEY...BERKSHIRES...SRN VT...AND LITCHFIELD HILLS. SOME OF THE SMALL STREAMS AND CREEKS COULD REACH BANKFULL CONDITIONS. WE DO NOT FEEL THIS EVENT WILL PRODUCE WIDESPREAD MAIN STEM RIVER FLOODING. WE CAREFULLY CHECKED THE 6 AND 12-HOUR FFG GUIDANCE VALUES FOR OUR HYDRO SERVICE AREA. THEY GENERALLY RANGE FROM 2.5-5 IN THE 6-HR VALUES WITH THE LOWEST VALUES OVER THE CNTRL MOHAWK VALLEY. THIS RIVER BASIN WAS HIT HARD BY A 25-YR FLOOD IN LATE JUNE AND A HVY RAIN EVENT 7-10 DAYS AGO...HENCE THE LOWEST FFG VALUES. NO WATCHES POSTED AT THIS TIME. SEE THE HYDRO SEGMENT FOR MORE DETAILS. MUCH OF ERN NY AND WRN NEW ENGLAND COULD USE A SOAKING RAINFALL DUE TO MAINLY DRIER THAN NORMAL CONDITIONS THE FIRST 3 WEEKS OF JULY. SUNDAY...THE SFC LOW REACHES MAINE IN THE LATE MORNING WITH THE H500 UPPER LEVEL TROUGH LINGERING OVER UPSTATE NY. WE KEPT A CHANCE OF SHOWERS IN PRIOR TO 16Z/NOONTIME. THE GREATEST CHANCE OF SHOWERS WILL BE OVER LOCATION NORTH OF ALY AND WRN NEW ENGLAND. TEMPS ARE EXPECTED TO BE BELOW NORMAL FOR THE SECOND CONSECUTIVE DAY WITH HIGHS MAINLY IN THE UPPER 60S TO UPPER 70S...AS H850 COOL AIR ADVECTION WILL BE OCCURRING. BY 00Z...H850 TEMPS WILL BE ABOUT +10-+12C. W/NW FLOW WILL BE KICKING WITH HIGH PRESSURE BUILDING IN SOUTH OF HUDSON BAY. A MIXTURE OF CLOUDS AND SUNSHINE WILL BE LIKELY IN THE AFTERNOON SUNDAY. SUNDAY NIGHT...A BROAD AREA OF SFC HIGH PRESSURE EXTENDING FROM QUEBEC INTO THE OH VALLEY BUILDS IN ACROSS THE REGION. THE SKIES WILL CLEAR AND THE WINDS WILL GO LIGHT TO CALM. THIS WILL ALLOW TEMPS TO FALL INTO THE 50S FOR MOST OF THE REGION...AS IDEAL RADIATIONAL COOLING WILL LIKELY OCCUR. MONDAY...A NICE LATE JULY DAY WILL BE ON TAP WITH COMFORTABLE HUMIDITY LEVELS. THE H500 FLOW WILL FLATTEN AND BECOME MORE ZONAL...AS THE SFC RIDGE SLIDES OFFSHORE AND MERGES WITH THE BERMUDA HIGH. H850 TEMPS OF +12-+13C WITH NEARLY FULL SUN WOULD YIELD HIGHS CLOSE TO NORMAL LEVELS IN THE LOWER TO MID 80S IN THE VALLEYS TO MID TO UPPER 70S OVER THE HILLS AND MTNS. LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... A COLD FRONT WILL ATTEMPT TO MOVE EAST OF THE ST LAWRENCE RIVER VALLEY ON TUE. THIS BOUNDARY MAY SPAWN A FEW SHOWERS AND THUNDERSTORMS WEST OF THE HUDSON RIVER VALLEY. WE PLACED LOW CHANCE VALUES IN NORTH AND WEST OF ALY AND KEPT IT DRY SOUTH AND EAST...AS THE BERMUDA HIGH WILL ATTEMPT TO BLOCK AND WEAKEN THE FRONT. THE BERMUDA HIGH WILL BE IN CONTROL THE NEXT FEW DAYS...AS A COOL FRONT TRIES TO FINALLY MOVE ACROSS THE REGION. IT APPEARS THIS BOUNDARY MAY MAKE IT THROUGH BY FRIDAY WITH A LARGE DOME OF SFC CANADIAN HIGH PRESSURE BUILDING IN TO CLOSE THE WEEK AND OPEN THE WEEKEND. NO CHANGES WERE MADE BEYOND TUE IN THE FCST. AVIATION (THROUGH 00Z MONDAY)... ALONG THE ROUTE FROM GLENS FALLS TO POUGHKEEPSIE PILOTS CAN EXPECT THE FOLLOWING CONDITIONS OVER THE PERIOD FROM EARLY THIS MORNING THROUGH THE DAYLIGHT HOURS SUNDAY. EARLY THIS MORNING...THERE WILL BE PATCHY INSTRUMENT FLIGHT RULE CONDITIONS IN FOG...ESPECIALLY IN THE VICINITY OF THE GLENS FALLS AIRPORT. VISUAL FLIGHT RULES WILL APPLY FROM AN HOUR AFTER SUNRISE UNTIL MID MORNING...THEN MAINLY MARGINAL FOR VISUAL FLIGHT RULES WILL APPLY IN THE MID HUDSON VALLEY AS RAIN MOVES IN FROM THE SOUTHWEST. THESE CONDITIONS WILL SPREAD NORTH TO GLENS FALLS BY EARLY AFTERNOON. THERE IS A CHANCE OF AN ISOLATED EMBEDDED THUNDER. AFTER DARK...CONDITIONS WILL VARY BETWEEN MARGINAL FOR VISUAL FLIGHT AND INSTRUMENT FLIGHT RULE CONDITIONS AS RAIN AND ISOLATED THUNDER CONTINUE. RESTRICTED VISIBILITY WILL BECOME MORE WIDESPREAD TONIGHT. RAIN WILL TAPER OFF SHORTLY AFTER MIDNIGHT ALONG MOST OF THE ROUTE. MAINLY MARGINAL FOR VISUAL FLIGHT RULE CONDITIONS WILL APPLY DUE TO CEILINGS FOR MUCH DAYLIGHT PERIOD SUNDAY. HOWEVER...CEILINGS MAY LIFT TO VISUAL FLIGHT CONDITIONS DURING THE MID TO LATE AFTERNOON. SURFACE WIND WILL BE MAINLY LIGHT AND VARIABLE THROUGH THIS EVENING. WIND WILL BECOME NORTH AT 5 TO 10 KNOTS...FIRST AROUND GLENS FALLS EARLY THIS EVENING...THEN LATE TONIGHT AT POUGHKEEPSIE. A NORTH NORTHWEST WIND WILL BLOW AT 5 TO 15 KNOTS SUNDAY. HYDROLOGY... RIVERS AND STREAMS WERE WELL BELOW FLOOD STAGE EARLY SATURDAY. THERE IS A POSSIBILITY OF 1 TO 3 INCHES OF RAINFALL WITH LOCALLY HIGHER AMOUNTS IN THE CATSKILLS AND BERKSHIRES TODAY THROUGH MIDNIGHT. RAINFALL WILL QUICKLY TAPER OFF OR END AFTER MIDNIGHT. THE RAINFALL WILL BRING SHARP WITHIN BANK RISES...BUT WIDESPREAD FLOODING IS NOT ANTICIPATED. IT WILL TAKE 2 TO 4 INCHES OF RAINFALL IN 3 HOURS OR LESS...OR 5 TO 6 INCHES IN 24 HOURS TO CAUSE FLOODING. SOME POOR DRAINAGE /URBAN VARIETY/ FLOODING AND SMALL STREAMS SPILLING THEIR BANKS IN HEAVY RAIN BURSTS WILL BE POSSIBLE. FROM SUNDAY THROUGH THE END OF THE WORK WEEK NO HEAVY RAINFALL EVENTS ARE ANTICIPATED. FIRE WEATHER... A PERIOD OF HEAVY RAINFALL WILL OCCUR TODAY THROUGH LATE THIS EVENING. MINIMUM RELATIVE HUMIDITY WILL BE AROUND 80 PERCENT TODAY. THE RELATIVE HUMIDITY WILL QUICKLY RISE TO 100 PERCENT TONIGHT. RAIN-FREE WEATHER WILL RETURN BY SUNRISE SUNDAY. THE MINIMUM RELATIVE HUMIDITY SUNDAY WILL BE FROM 55 TO 65 PERCENT. SURFACE WIND WILL BE MAINLY 5 MILES AN HOUR OR LESS TODAY AND FROM 5 TO 10 MILES AN HOUR SUNDAY. THE OUTLOOK FOR MONDAY IS FOR MINIMUM RELATIVE HUMIDITY FROM 60 T0 65 PERCENT. THE SURFACE WIND WILL BE SOUTHWEST AT LESS THAN 10 MILES AN HOUR. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NY...NONE. VT...NONE. && SHORT TERM...
Hazardous weather outlook, Jul 22, 1:20 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 120 PM EDT SAT JUL 22 2006 CTZ001-013-NYZ058>061-063>066-231200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN GREENE- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 120 PM EDT SAT JUL 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY AND LITCHFIELD COUNTY CONNECTICUT. .DAY ONE...THIS AFTERNOON AND TONIGHT... SEVERE THUNDERSTORM WATCH NUMBER 636 IS IN EFFECT UNTIL 8 PM. IN ADDITION...A FLOOD WATCH IS IN EFFECT FOR THIS AFTERNOON AND TONIGHT. REFER TO FLOOD WATCH STATEMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE FLOOD WATCH REMAINS IN EFFECT UNTIL NOON SUNDAY. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATED FOR LITCHFIELD...GREENE...COLUMBIA...DUTCHESS AND ULSTER COUNTIES. NYZ032-033-038>043-048>050-082>084-231200- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- 120 PM EDT SAT JUL 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOHAWK VALLEY...SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION AND THE NORTHERN PORTION OF THE CAPITAL DISTRICT. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FLOOD WATCH IS IN EFFECT FOR THIS AFTERNOON AND TONIGHT. REFER TO WATCH STATEMENT. WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THE EVENING. THE STORMS WILL PRODUCE TORRENTIAL DOWNPOURS. THE STORMS WILL MOVE TO THE NORTHEAST TO 30 TO 35 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE FLOOD WATCH REMAINS IN EFFECT UNTIL NOON SUNDAY. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER....RAINFALL REPORTS OF 2 INCHES OR GREATER WOULD BE GREATLY APPRECIATED. MAZ001-025-NYZ047-051>054-VTZ013>015-231200- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 120 PM EDT SAT JUL 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SCHOHARIE VALLEY...SOUTHERN PORTION OF CAPITAL DISTRICT...AND BERKSHIRES. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FLOOD WATCH IS IN EFFECT FOR THIS AFTERNOON AND TONIGHT. REFER TO WATCH STATEMENT. STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THE EVENING. THE STORMS WILL MOVE TO THE NORTHEAST TO 30 TO 35 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE FLOOD WATCH REMAINS IN EFFECT UNTIL NOON SUNDAY. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER....RAINFALL REPORTS OF 2 INCHES OR GREATER WOULD BE GREATLY APPRECIATED.
In the hours before
Local storm report, Jul 22, 12:58 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1258 PM EDT SAT JUL 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM FLASH FLOOD MOHAWK 43.01N 75.01W
07/22/2006 HERKIMER NY LAW ENFORCEMENT
ROUTE 28S CLOSED DUE TO WATER ON THE ROAD.
&&
HJOHNSONThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 11:38 AM EDT | Flash Flood Warning | ALY | Herkimer | 112 min |
| Jul 22, 12:34 PM EDT | Flash Flood Warning | ALY | Fulton, Montgomery | 116 min |
| Jul 22, 12:55 PM EDT | Flood Watch | ALY | Albany, Columbia, Dutchess, Fulton, Greene, Hamilton and 9 more | 11 hr |
| Jul 22, 2:12 PM EDT | Flash Flood Warning | ALY | Hamilton, Saratoga, Warren | 2 hr |
| Jul 22, 2:26 PM EDT | Flash Flood Warning | ALY | Fulton, Montgomery | 2 hr |
| Jul 22, 3:27 PM EDT | Flash Flood Warning | ALY | Herkimer | 2 hr |
| Jul 22, 3:55 PM EDT | Flash Flood Warning | ALY | Hamilton, Saratoga, Warren | 80 min |
| Jul 22, 4:21 PM EDT | Flash Flood Warning | ALY | Fulton, Montgomery | 69 min |
Nearby
Flash Flood Warnings in New York, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.